# SDR AALA202309195607

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A320*
- Aircraft serial: 6812
- Aircraft time: 65,729 hours, 32,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING THE EMERGENCY POWER SUPPLY UNIT BITE TEST MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT 10WL FWD L/DEV-B(300RH1) FAULT MESSAGE. MAINTENANCE SECURED LOOSE CONNECTOR AT 2870VC AND ACCOMPLISHED A SATISFACTORY BITE TEST.
